# SDR RNVA20130325007

- Difficulty date: December 19, 2011
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N308PW
- Make and model: Cessna 208B
- Aircraft serial: 208B1274
- Aircraft time: 6,923 hours, 7,886 cycles
- Engine: Pwa PT6A114A
- Engine time: 6,269 hours, 7,211 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT REPORT THAT HE HAD A 400 FT/LB DROP IN TORQUE DURING TAKEOFF, HE RETURNED TO AIRPORT.  MAINTENANCE WAS DISPATCHED, WHERE A OPERATIONAL FLIGHT WAS PERFORMED.  THE DROP IN POWER COULD NOT BE DUPLICATE, AIRCRAFT WAS RETURNED TO SERVICE.
